Doctor insights on:
Why Is Hydrocortisone Given For Chest Pain
Cortisone is a naturally produced hormone in the body, produced by the adrenal glands. It is often used as a potent medication for inflammatory disease. In serious cases, it is a "wonder" drug, and can be life saving. However, long and continuous use can cause many serious and uncomfortable side effects. Hydrocortisone is a topical skin variety and much ...Read more
My Cardio Dr. doesn't think my chest pain is serious or heart related, why then when I do have chest pain the nitro tabs i was given stops the pain? I have had to take 2 tonight, and am hurting again
Esophageal spasms: can respond to nitro pills.Get a more detailed answer ›
What would cause severe chest pain following liver biopsy? Happened to me but was never given a reason why.
Get checked,,: The liver biopsy is a relatively traumatic procedure where, as i recall, the abdominal cavity is entered and a wedge shaped piece of liver is removed. This can have some bleeding and pain afterwards. You're also on CellCept which has thrombosis as a side effect and might cause a clot with possible complications. It'd be wise to see your doctor anyway for an exam. Best of luck. ...Read moreSee 1 more doctor answer
I had the flu 15 days ago, it's then turned into bronchitis i was given pills for the chest pain. The chest pain won't go away its getting worse.?
MAY BE PNUMONIA: You need to go back to the doctor and may need a chest xray to rule out pnumonia. ...Read more
I have diabetes, fatty liver, swollen ankles, and chest pain. What are ways to alleviate my symptoms given my conditions?
I suffer from asthma & my gp has given me lazsprosol due to the steroids irritating me. I'm still getting chest pain, central and up into my neck.
On welll butrin 300 and Zoloft 25 and armour thyroid. I want to begin adipex but epedrine had given chest pain? Will adipex do same ?
Stimulant: Adipex is a stimulant and could cause similar symptoms to what you experienced with ephedrine. It is a controlled substance, and legally is only available by prescription. Please discuss all medications you're using -- or even thinking of using -- with your physician. If it's weight loss you want, there are safer ways for you to accomplish that. ...Read more
Chest pain from medication? I was given desyrel for depression and insomnia. I took 50 mg and had horrible chest pain for around 12 hours straight and my heart felt like it was pounding out of my chest. I probably woke up about a dozen times during the n
If : If you are still experiencing the chest pain and rapid heart rate, get immediate care at the emergency room. If you need to, call 911. Stop taking the desyrel. Make sure your prescribing doctor is aware of this adverse reaction. Both of these side effects have been reported with Desyrel but are not common. ...Read moreSee 1 more doctor answer
Chest pain/tightness, nausea, chills was given naproxen a few days ago after being told i had Costochondritis but isn't doing anything?
- Talk to a doctor live online for free
- Why is neurontin usually given for nerve pain and not bruises or other injuries?
- Why is the middle part of my chest hurt then the pain go to my back?
- Why is there chest pain present with a myocardial infarction?
- Ask a doctor a question free online
- Deep breath causes chest pain for 2 days what is this from
- What is the best treatment for chest pain on deep breaths?
- What is the common reason for frequent chest pain?
- Why is one of the blood transfusion reaction symptoms back and chest pain?
- Talk to a urgent care specialist online for free